Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

Question: Dr Char Wilson,

My 9 year old Schnauzer was just diagnosed with diabetes. He is now on special food and insulin twice a day. It is impossible to give him the injections because he jumps and the needle comes out and also it bends the needle and the insulin goes every where. This happens every time. My vet has said to put him on the counter and give the insulin to him from there to limit the jumping, but he still jumps horribly. It has been very stressful for me and I don't think I can continue this for the rest of his life. I am very interested in the Dia-IonX, but can he go off his insulin?

Thank you for your help in this matter

Janice R. and Ziggy

Smartliving Guest asked this
March 5, 2010 at 9:23 AM

A:

Coaches
1

Dear Janice,

I think the owners are more traumatized by giving the insulin shots than the pets are in receiving it. You will need to continue to try to give the shots and hopefully we can help you lower the insulin need so that the shots become less critical. To make giving the shot easier, try to stay relaxed and give a very good treat just before you give the shot, so Ziggy thinks about the treat more than the shot. I find that most pets love freeze-dried meat treats. It should be permissible with dietary restrictions.

Dia-IonX has been very helpful to many pets. It helps to control the major symptoms and reduce the rate of diabetic complications. The special oligotherapeutic base helps to catalyze the enzyme systems in the body to promote healing. In addition, I would suggest you do some other things that are synergistic with Dia-IonX to help life return to more normal sooner. With each meal give digestive enzymes, and probiotics, MSM and a fish oil supplement daily. Only feed foods and snacks that are approved for diabetes. What do you feed now including treats, supplements, and medications?

Exercise is important. A regular moderate exercise schedule helps to get glucose into the muscles and lowers the blood glucose.

Be sure to watch for signs of low blood sugar such as weakness or shakiness and have some honey or Karo syrup on hand to reverse the condition if necessary. You can give it to stabilize your dog while you call your veterinarian. As the body begins to improve you would need to discuss with your veterinarian on how to lower the insulin dose because the former dose is now too great.

Hope these suggestions help you and your dog and give you some encouragement.

Best wishes,
Dr. Char
www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
March 5, 2010 at 9:23 AM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Short URL: https://www.smartlivingnetwork.com/q2039

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback